MathSciNet Relay Station
MathSciNet bibliographic data
MR534115 (80j:58048) 58F10 (34D10)
Nitecki, Zbigniew On the topology of the set of completely unstable flows. Trans. Amer. Math. Soc. 252 (1979), 147–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement